# SDR FDEA202102260480

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, ISS 285 HAS CRACKED TORQUE TUBE GUIDE BRACKET  REMOVED & REPLACED BRACKET IAW BAC DWG 114T1240 REV -
